# SDR WX0A071514

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FLOORBEAM AT STATION 237.  REMOVED CORRODED AREAS, FABRICATED FILLERS AND REPAIR ANGLE AND INSTALLED.
